Please Scroll Down to See Forums Below
H
Reaction score
0

Profile posts Latest activity Postings About

  • You could try Albuterol in either Tablets or the Inhaler, works just as good as Clen.
    Sides aren't as bad.
    To prevent Gyno, need to keep your Estrogen in Range.
    I would use Aromasin @ 12.5 Mg EOD to start, you may need to adjust the dosage as everyone is different..................... JP
    P.S.
    What Compounds are you using and at what Dosage ?
    Were you looking for it Domestically or from Overseas.
    Also, did you want Pharma-Grade or Research Chem.................................. JP
    You can always add in Boldenone at a minimum of 400 Mg a Week (400 to 800 usual dose).
    But you still need a Test Base in your Cycle.............................. JP
    While you do need to take into consideration how tall you are with a DEXA Scan.
    25% BF is still a bit High, and I would try to lose All that you can before you start your Cycle.

    Reason being ~ the higher your BF% ~ the more Prone to Side Effects you'll be.
    Such as HBP (elevated blood pressure).
    Estrogen Related Sides will increase, because at 25%, you already have an Abundance of Circulating Estrogen.
    So any Aromatising Compound will just Add to this.
    And the risk of Gyno goes up.
    Then there's a risk for Increases in Cholesterol to.......................................... JP
    It's good to Cycle on and off every 12 weeks or so.
    Then you would take a Minimum of 4 weeks off.......................... JP
    For the Nutrobal, 12 Weeks would be great, don't keep it in the Fridge.
    I did the T-4 to possibly help with Lethargy that people report while doing Regular Growth Hormone.
    So No, you don't need the T-4 with the Nutrobol................................ JP
    I don't recall the Promo Code, Gearhead knows it............................................... JP
    P.S.
    Or Stevesmi could give you a Promo Code.
    Tell either one of them that I told you to ask them for the Promo Code.
    I do think that it's worth the money, I think Gearhead has a Promo Code for SARMS1.
    Did you read my Log on Nutrabol........................ JP
    Missed that 1st message, your Diet and not the type of Test will determine if you cut or not.
    With the Anavar you can do a Caloric Deficit of 500 Calories a Day, and not lose Muscle.
    The Test E is less Pinning, twice a week.
    Test P would need to be done EOD.
    For the Test E, I would go with 500 Mg a week, 250 Mg x 2 times.
    For the Anavar, I usually do 40 mg. a day in a Split Dose, half AM and half PM....................... JP
    I like Pharmacom Anavar, and there you have a choice.
    Pharmacostore or Basicstero.
    I've done business with both and both are good and Authorized Resellers for Pharmacom......................... JP
    P.S.
    Or is there anther Company you had your Eye on ?
    Are you looking to purchase it U.S. Domestic or International.......................... JP
    While you could do an Anavar Only Cycle, it's still going to shut you down. So I would do at least a Low Dose of the Test E with it. This will also Help with Fat Loss. Don't forget to do a Caloric Deficit with your Diet, about 500 Calories under Normal, and Eliminate Processed Carbs and Carbs from Wheat (the body treats wheat like sugar). Or you could go Keto, or a few others. Make sure you take some Liver Supps. as any Oral will effect Liver Enzymes.
    I don't know how bad the reactions are that you are having.
    It's a trade off, Inject Quads, less Absorption.
    Inject Stomach, better Absorption, but you get the Reactions............................................ JP
    If you contact your Supplier, let me know what they say.
    They've got a Good Rep in the Business, so I'm curious to see how they handle this................................... JP
    All HGH powders are Lyophilized (freeze-dried), it how they remain stable during Transport.

    It's weird that you are still getting the same reaction.
    Red and slightly swollen ?
    Contact the company and see what they say, they may have a Solution, and I would be interested in what they do say.
    I don't think it's Bad, I just think that you're More Sensitive than most to it.......................... JP
    P.S.
    It may be one of those things that you have to tough out.
    Like the 1st time I did Pharma-Grade Sustanon.
    Christ, I could barely bend my Legs for days at a time, never again with those Jelfa.
    Doses below 3 Iu a day usually don't have any Side Effects, although you should notice Improvement in your Skin/Sleep/More Energy.

    It's usually not until Several Weeks at 4 Iu or higher that you will notice some Water Retention in Fingers/Toes/Face.
    My Buddy said He was having some Tingling in his Palms and Fingers.

    So you still have a couple weeks at least until you start to notice Sides, now that you Increased your Dose............... JP
    A lot of the side effects for HGH are dose Dependent.
    How many IU's are you doing.
    And who's HGH is it, I don't remember you saying, or I forgot................................. JP
  • Loading…
  • Loading…
  • Loading…
Back
Top Bottom